Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 11 found articles
 
 
  Eigenmodes of index-modulated layers with lateral PMLs
 
 
Title: Eigenmodes of index-modulated layers with lateral PMLs
Author: Skigin, D.C.
Appeared in: Optik
Paging: Volume 116 (2005) nr. 7 pages 8 p.
Year: 2005
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands